# SDR AALA980478

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

JFK - FLT 950 - APPROX 45 MINUTES INTO FLIGHT GOT L GEN DRIVE LIGHT ON STEADY COMPLETED PROCEDURE PER OPS MANUAL AND DISCONNECTED L GEN DRIVE.  REPLACED LT IDG.  OPS CHECK AND LEAK CHECK OK.  REMOVED MEL 2401 AUTH 03-67DC-B CLEARED MIC SHEET 3552409CE/0954.05MAR.JFK.  (M)
